I TOOK A LITTLE BIT OF HEROIN IN THE MORNING, so I failed there. Just as I was about to meet the man another dealer phoned me. He would have bigger, stronger stuff. But I was still intending to give up so I bought the weak stuff anyway. I don't care for gear any more. I wish I had the strength to stop it. Yet my head is telling me tomorrow tomorrow. Tomorrow will be OK because I can go see this other guy, wait in a carpark for an hour. Get a little bag of magic. Not be able to find a vein when I get back. Waste £15. Keep myself mired in active intravenous drug addiction for one day more... See it doesn't seem worth it. But if I don't do that, tomorrow I will have nothing to live for at all.
When I wake up in the morning I lie in bed for over an hour, not wanting to move. Nagging myself that I have to get to the post office to get money to score. Or to the chemist. To get methadone over and done with. When all the time I stink, I'm filthy. My clothes are horrible. I do actually use the shower, but I still feel dirty.
My head is all over the place. I get random thoughts and phrases filtering in, or echoing in the background. This doesn't bother me, but I know it's probably not meant to be good. The pills would stop it happening. The pills are a huge great issue. I don't know what to do about them (risperidone, the antipsychotic). Really I need something that's going to make me less depressed. I need to see that doctor. My worker said he would get me an appointment but I didn't really want to see any dr. But now I need to. On the one hand I don't feel well; on the other I'm not even sure what's wrong; if anything is wrong; what's happening.
I don't want to take methadone either. I looked back and realized the times when I was most paranoid, lost it, felt worst were the times it was methadone I was taking, not heroin.
This isn't my normal gripe about methadone making you feel flat and heroin being an antidepressant... blah blah blah. I'm talking about methadone poisoning my mind. Strange coincidence that it should be government sponsored and a poison. I need to get off it and quick.
For tomorrow I am trying to think out a strategy for how to face the day without scoring. It's actually the ritual of scoring and using that seems to fix me more than the actual drug. The heroin I can barely feel because a lot of it's weak. When it's strong it feels brilliant for all of about five minutes. Then I feel not much better than before. I'm not talking gear sickness wise, I'm talking about mental wellbeing wise. I absolutely have to get the gear into a vein to feel it. The other methods of taking it: subcutaneous or intramuscular injection: I barely feel anything at all. Smoking (running it along foil) has an even weaker effect and chasing brown around foil takes ages, tastes gross and stains the teeth. You can snort heroin but that is weaker still. And it really gets your nose. Ever since I first picked up a needle (which was several months into using every day) I had the so-called needle-fixation. My veins are in truly dire shape; practically all gone.
But there is one alternative. I could get a 2ml barrel with a detachable long blue needle ~ a horror film needle ~ and stick this directly into the crook of my thigh (my femoral my "groin"). The thought of doing this makes me feel sick. A lot of people who inject here get DVTs and even lose legs.
I wouldn't want to give a second wind to my injecting career now when really I want to drop the whole thing.
I remember last time I stopped it I looked at my scar-ridden ankle and my mottled foot and thought "you never have to stick a needle in there again. Ever."
If none of this self-motivation works I'm going to have to do rehab, which I'm terrified of. I'll lose the place I'm in andI will be made homeless. I've never stuck out rehab for more than three or four days. Which had nothing to do with the rehabilitation as such and everything to do with detoxing and not sleeping at all and feeling lousy. Not so much physically, but mentally. I don't want to do rehab.
Which means I have no option but methadone. I don't "think" it is poisoning me by the way, but it is pretty suspicious that whenever I've relied on it more, I've been stabilized less. Why is this? Methadone is supposed to restore sanity and give lives back. You're not supposed to suddenly get tuned into channel 999 and have brains deluged with crap. You're not supposed to feel that life is over. Life is meant to be just beginning, not ending.
So I don't understand all this. I felt before that by sticking to that vile green syrup I had at least crossed one bridge. Because methadone doesn't work well at making you feel OK, I was closer towards being heroin clean, because heroin, which makes you feel fantastic, was out of my body and here was something doing very little crutch wise. All the methadone does for me is stops me being physically sick. I don't understand why it makes me mentally ill (or am I mentally ill? Is it just normality I cannot tolerate?). Whatever's going on, something is wrong and I don't know what.
Well I don't know what I'm banging on about here. I hope this doesn't sound like a load of ranting paranoia because I'm trying to make a serious point. Something isn't right.
PS I do understand the contradiction: "heroin barely does anything"; "heroin makes you feel fantastic". It's done both at different times.
BLACK EYED PEAS: WHERE IS THE LOVE
only song I know of that pleads direct to God "father father ... send some guidance from above..."
i got into this when i was CLEAN, on subutex and super-intense about everything... love this track
Getting my pound back - £ Yay! It works. Stu told me to write *£* in html to get a pound sign - as mine has disappeared. Once it clicked in my brain that ampersand was & not @ i...
2 hours ago